# SDR SWAA2015122247338

- Difficulty date: October 11, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN AREA FLOOR SUPPORT CORRODED AT STATION 200, LBL 10.  REPAIRED SUPPORT IAW SRM.
